# SDR ASAA2017041920486

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,534 hours, 7,175 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 2 FAILED DISPLAYED.  ACFT GROUNDED.  PERFORMED HF COMMUNICATION SYSTEM BITE, FOUND NO FAULT AFTER BITE TEST REF B737-800 FIM 23-11-00-810-801. PERFORMED OPS CHECK OF HF NR 2, GROUND VERIFICATION GOOD IAW AMM 23-11-00.
